Previous |  Up |  Next


Title: Hardy and Cowling-Price theorems for a Cherednik type operator on the real line (English)
Author: Mourou, Mohamed Ali
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 56
Issue: 1
Year: 2015
Pages: 7-22
Summary lang: English
Category: math
Summary: This paper is aimed to establish Hardy and Cowling-Price type theorems for the Fourier transform tied to a generalized Cherednik operator on the real line. (English)
Keyword: differential-difference operator
Keyword: generalized Fourier transform
Keyword: Hardy and Cowling-Price theorems
MSC: 33C45
MSC: 43A15
MSC: 43A32
MSC: 44A15
idZBL: Zbl 06433802
idMR: MR3311574
DOI: 10.14712/1213-7243.015.102
Date available: 2015-03-10T17:30:55Z
Last updated: 2017-04-03
Stable URL:
Reference: [1] Ben Farah S., Mokni K.: Uncertainty principle and $L^p-L^q$ sufficient pairs on noncompact real symmetric spaces.C.R. Acad. Sci. Paris 336 (2003), 889–892. Zbl 1026.43009, MR 1994589, 10.1016/S1631-073X(03)00220-6
Reference: [2] Ben Farah S., Mokni K., Trimèche K.: An $L^p-L^q$-version of Hardy's theorem for spherical Fourier transform on semi-simple Lie groups.Int. J. Math. Math. Sci. 33 (2004), 1757–1769. 10.1155/S0161171204209140
Reference: [3] Cherednik I.: A unification of Knizhnik-Zamolodchikov equations and Dunkl operators via affine Hecke algebras.Invent. Math. 106 (1991), 411–432. MR 1128220, 10.1007/BF01243918
Reference: [4] Cowling M.G., Price J.F.: Generalisations of Heisenberg's inequality.Lecture Notes in Mathematics, 992, Springer, Berlin, 1983, pp. 443–449. Zbl 0516.43002, MR 0729369, 10.1007/BFb0069174
Reference: [5] Eguchi M., Korzumi S., Kumahara K.: An $L^p$ version of the Hardy theorem for the motion group.J. Austral. Math. Soc. Ser. A 68 (2000), 55–67. MR 1727227, 10.1017/S1446788700001579
Reference: [6] Fitouhi A.: Heat polynomials for a singular differential operator on $(0,\infty)$.J. Constr. Approx. 5 (1989), 241–270. Zbl 0696.41027, MR 0989675, 10.1007/BF01889609
Reference: [7] Gallardo L., Trimèche K.: Positivity of the Jacobi-Cherednik intertwining operator and its dual.Adv. Pure Appl. Math. 1 (2010), no. 2, 163–194. Zbl 1208.47027, MR 2679886, 10.1515/apam.2010.011
Reference: [8] Hardy G.H.: A theorem concerning Fourier transform.J. London Math. Soc. 8 (1933), 227–231. 10.1112/jlms/s1-8.3.227
Reference: [9] Heckman G.J., Schlichtkrull H.: Harmonic Analysis and Special Functions on Symmetric Spaces.Academic Press, San Diego, CA, 1994. Zbl 0836.43001, MR 1313912
Reference: [10] Koornwinder T.H.: A new proof of a Paley-Wiener type theorem for the Jacobi transform.Ark. Mat. 13 (1975), 145–159. Zbl 0303.42022, MR 0374832, 10.1007/BF02386203
Reference: [11] Mourou M.A.: Transmutation operators and Paley-Wiener theorem associated with a Cherednik type operator on the real line.Anal. Appl. (Singap.) 8 (2010), no. 4, 387–408. Zbl 1200.42003, MR 2726071, 10.1142/S0219530510001692
Reference: [12] Opdam E.: Dunkl Operators for Real and Complex Reflection Groups.MSJ Memoirs, 8, Mathematical Society of Japan, Tokyo, 2000. Zbl 0984.33001, MR 1805058
Reference: [13] Schapira B.: Contributions to the hypergeometric function theory of Heckman and Opdam: sharp estimates, Schwartz spaces, heat kernel.Geom. Funct. Anal. 18 (2008), 222–250. MR 2399102, 10.1007/s00039-008-0658-7
Reference: [14] Trimèche K.: Inversion of the Lions transmutation operators using generalized wavelets.Appl. Comput. Harmon. Anal. 4 (1997), 97–112. Zbl 0872.34059, MR 1429682, 10.1006/acha.1996.0206
Reference: [15] Trimèche K.: Cowling-Price and Hardy theorems on Chébli-Trimèche hypergroups.Glob. J. Pure Appl. Math. 1 (2005), no. 3, 286–305. Zbl 1122.43005, MR 2243232
Reference: [16] Trimèche K.: The trigonometric Dunkl intertwining operator and its dual associated with the Cherednik operators and the Heckman-Opdam theory.Adv. Pure Appl. Math. 1 (2010), no. 3, 293–323. Zbl 1204.33028, MR 2719369, 10.1515/apam.2010.015
Reference: [17] Trimèche K.: Harmonic analysis associated with the Cherednik operators and the Heckman-Opdam theory.Adv. Pure Appl. Math. 2 (2011), no. 1, 23–46. Zbl 1207.33024, MR 2769308, 10.1515/apam.2011.022


Files Size Format View
CommentatMathUnivCarolRetro_56-2015-1_2.pdf 261.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo